Journal of Japan Society of Civil Engineers, Ser. B3 (Ocean Engineering)
Online ISSN : 2185-4688
ISSN-L : 2185-4688
Annual Journal of Civil Engineering in the Ocean Vol.38
NUMERICAL STUDY OF WAVE CONTROL FUNCTION UNDER IRREGULAR WAVES OF THE SLIPWAY IN A FISHING PORT
Tsuyoshi KANEKOYoshihiro OHMURANaoki FURUICHIShinya SAEKI
Author information
JOURNAL FREE ACCESS

2022 Volume 78 Issue 2 Pages I_403-I_408

Details
Abstract

 In the harbor tranquility, the reflection coefficient of the slipway in a fishing port is set with that of reference to the natural beach. In this study, for the purpose of rational setting of the reflection coefficient of the slipway, we try to understand the hydraulic characteristics by calculation under irregular wave condition for the slipway. As a result, we confirm that the reflection coefficient tends to increase as the wave steepness decrease in the same slope gradient. we also affirm that the reflection coefficient increases as the slope becomes steeper in the same steepness. we formulate the method of calculating the reflection coefficient of the slipway by a quadratic function using the surf similarity parameter with reference to previous studies. From the viewpoint of inundation, we indicate that it is important to evaluate the wave overtopping rate by numerical calculation when the runup height calculated by the formula proposed by Mase is larger than the ground height behind the slipway. Furthermore, for long-period waves such as the harbor surging, we suggest that the reflection coefficient of the slipway should be set to nearly 1.0.

Content from these authors
© 2022 Japan Society of Civil Engineers
Previous article Next article
feedback
Top